sexologist-icon

Stomach streching

I m not having pain but feeling a little heaviness in stomach. I had an intercourse vth my partner for 2 tyms in 3 months. I had in ipill for the 2nd tym. Bcoz of vch my menstrual cycle also get hindered. Plz help me, i m cnfused y i m having this stomach problem. My period date was 25 nd i dint get that normal too.
views-icons 29 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Stomach streching

doctor profile image
Dr. Jyotsna Gupta Delhi | Gynecologist
Answered
Sometimes due to I pill periods become irregular . if you are in doubt then do urine pregnancy test to rule out pregnancy.
the stomach pain may be due to gastritis caused by pills.
take antacid if no relief then get ultrasound whole abdomen done. and visit a gynaec.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Thank you for your question.
Any unprotected sex carries a risk of pregnancy even if you have taken emergency contraception. The only way to rule out a pregnancy is to do a pregnancy test. If your periods do not settle and the test is negative please see a gynaecologist for further assessment and treatment. You may wish to discuss ongoing reliable contraception as this is much better than emergency contraception.
best wishes
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO